Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 46, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 9:49 PM CDT for Cedar County, Pierce County, Wayne County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2012, 9:49 PM CDT (02:49 UTC)
- Expired
- Apr 14, 2012, 10:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cedar County, NE, Pierce County, NE, Wayne County, NE
The radar
The Sioux Falls radar (KFSD), 133 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
947
WUUS53 KOAX 150249
SVROAX
NEC027-139-179-150315-
/O.NEW.KOAX.SV.W.0046.120415T0249Z-120415T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CEDAR COUNTY IN NORTHEASTERN NEBRASKA...
PIERCE COUNTY IN NORTHEASTERN NEBRASKA...
WAYNE COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 1015 PM CDT
* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR HADAR...OR 7 MILES NORTHWEST OF
NORFOLK...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIERCE...HARTINGTON...RANDOLPH...COLERIDGE...HADAR...CARROLL...
LAUREL...BELDEN...
MCLEAN AND SHOLES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 373 AND 398.
HIGHWAY 81 BETWEEN MILE MARKERS 166 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4263 9702 4259 9701 4243 9702 4209 9738
4209 9767 4264 9736
TIME...MOT...LOC 0244Z 213DEG 53KT 4210 9753
WIND...HAIL <50MPH 1.00IN
$$
MAYES2 follow-up statements
064
WWUS53 KOAX 150301
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1001 PM CDT SAT APR 14 2012
NEC027-139-179-150315-
/O.CON.KOAX.SV.W.0046.000000T0000Z-120415T0315Z/
WAYNE NE-PIERCE NE-CEDAR NE-
1001 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT FOR NORTHWESTERN WAYNE...EAST CENTRAL PIERCE AND CEDAR
COUNTIES...
AT 958 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RANDOLPH...OR 17 MILES NORTH OF NORFOLK...MOVING NORTHEAST AT 60
MPH.
LOCATIONS IMPACTED INCLUDE...
HARTINGTON...RANDOLPH...COLERIDGE...LAUREL...BELDEN AND SHOLES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 373 AND 398.
HIGHWAY 81 BETWEEN MILE MARKERS 166 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4263 9702 4259 9701 4243 9702 4211 9738
4217 9753 4264 9736
TIME...MOT...LOC 0258Z 213DEG 53KT 4228 9737
WIND...HAIL 60MPH 1.00IN
$$
MAYES462
WWUS53 KOAX 150313
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1013 PM CDT SAT APR 14 2012
NEC027-179-139-150325-
/O.EXP.KOAX.SV.W.0046.000000T0000Z-120415T0315Z/
WAYNE NE-PIERCE NE-CEDAR NE-
1013 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE...EAST
CENTRAL PIERCE AND CEDAR COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM.
LAT...LON 4263 9702 4259 9701 4243 9702 4211 9738
4217 9753 4264 9736
TIME...MOT...LOC 0312Z 213DEG 53KT 4228 9737
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:36 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 14, 9:36 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
936 PM CDT SAT APR 14 2012
.DISCUSSION...
TORNADO WATCH CONTINUES FOR SOUTHEAST NEBRASKA UNTIL 2 AM. NO
MAJOR CHANGES REGARDING THAT...ALTHOUGH BEST CONVECTION POTENTIAL
REMAINS ACROSS SOUTH CENTRAL NEBRASKA THROUGH NORTHEAST KANSAS.
SOMEWHAT UNCERTAIN IF THE VERY OVERTURNED ATMOSPHERE HAS HAD
ENOUGH CHANCE TO RECOVER INTO SOUTHEAST NEBRASKA. NEVERTHELESS...
THE POTENTIAL EXISTS DUE TO THE PROXIMITY OF THE WARM FRONT AND
INCREASING LOW LEVEL SHEAR.
SECONDARY CONCERN FOR SUNDAY WILL BE INCREASING SOUTH TO SOUTHWEST
WINDS AHEAD OF THE SURFACE LOW...WITHIN THE OVERALL DRY SLOT THAT
SHOULD BE MOVING INTO THE AREA. WITH DEEPENING SURFACE LOW
PRESSURE...THE GRADIENT BECOMES QUITE STRONG AND WINDS SHOULD
INCREASE TO 30 TO 40 MPH...WITH GUSTS UP TO 45 TO 55 MPH WINDS
POSSIBLE. 18Z MAV GUIDANCE MAY EVEN SUGGEST BORDERLINE HIGH WIND
WARNING CONDITIONS. OPTED TO ISSUE AN ADVISORY AT THIS TIME...
ESPECIALLY CONSIDERING THAT WE HAVE HAD SOME DAMAGE IN SOUTHEAST
NEBRASKA...THUS THE HIGH WINDS MAY COMPOUND THE CLEANUP. COULD
ALSO SEE ADVISORY LEVEL WINDS IN NORTHEAST NEBRASKA ON THE BACK
SIDE OF THE SURFACE LOW PRESSURE SYSTEM.
ONE MORE DEVELOPING CONCERN SEEMS TO BE THE POTENTIAL FOR MINI
SUPERCELLS ALONG THE NE/SD BORDER SUNDAY AFTERNOON. THIS WILL BE
ADDRESSED IN THE NEXT FORECAST.
DEWALD
&&
.PREV DISCUSSION... /ISSUED 255 PM CDT SAT APR 14 2012/
DISCUSSION...
SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.
LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.
AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.
PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR NEZ015-018-
032>034-042>045-050>053-065>068-078-088>093.
IA...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR IAZ043-055-056-
069-079-080-090-091.
&&Hazardous weather outlook, Apr 14, 9:45 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 945 PM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 944 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY STRONG THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE OUTLOOK AREA OVERNIGHT. A TORNADO WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST NEBRASKA AS A WARM FRONT CONTINUES TO LIFT THROUGH THE REGION. IF THUNDERSTORMS DEVELOP ALONG THE WARM FRONT...ALL MODES OF SEVERE WEATHER WOULD BE POSSIBLE IN THIS AREA. ACROSS NORTHEAST NEBRASKA...LARGE HAIL WOULD BE THE PRIMARY HAZARD. AHEAD OF A VERY STRONG AREA OF LOW PRESSURE ON SUNDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. A WIND ADVISORY HAS BEEN ISSUED FOR MOST OF EASTERN NEBRASKA AND WESTERN IOWA FOR LATE SUNDAY MORNING THROUGH SUNDAY EVENING. IN ADDITION...THUNDERSTORMS MAY DEVELOP ALONG THE WARM FRONT NEAR THE NEBRASKA AND SOUTH DAKOTA BORDER REGION SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY AS THE SURFACE LOW PRESSURE MOVES THROUGH THE REGION...STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL BE POSSIBLE IN NORTHEAST NEBRASKA SUNDAY EVENING. A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE BE NEEDED IN SOUTHEAST NEBRASKA THROUGH EARLY SUNDAY MORNING. DEWALD
In the hours before
Local storm report, Apr 14, 6:59 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
659 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 NNW NEBRASKA CITY 40.74N 95.89W
04/14/2012 OTOE NE EMERGENCY MNGR
6 HOMES DAMAGED...2 OF WHICH MAY NOT BE LIVABLE. 50 TO
100 TREES IN AN ORCHARD LAYED FLAT A LITTLE BIT SOUTH.
TIME ESTIMATED.
&&
VDEWALDLocal storm report, Apr 14, 7:10 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
710 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HEAVY RAIN OMAHA 41.26N 96.01W
04/14/2012 M0.00 INCH DOUGLAS NE ASOS
EPPLEY AIRFIELD PRECIPITATION FROM 1152 AM TO 552 PM
0652 PM HEAVY RAIN OMAHA 41.26N 96.01W
04/14/2012 M1.58 INCH DOUGLAS NE ASOS
PRECIPTATION AT EPPLEY AIRFIELD FROM 1152 AM TO 552 PM
&&
KLISHLocal storm report, Apr 14, 7:34 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
734 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL 9 E PETERSBURG 41.85N 97.90W
04/14/2012 M3.00 INCH BOONE NE STORM CHASER
1250 PM HAIL DUNBAR 40.67N 96.03W
04/14/2012 E1.00 INCH OTOE NE PUBLIC
QUARTER SIZED HAIL. BROKE A WINDSHIELD WIPER.
1254 PM HAIL BATTLE CREEK 42.00N 97.60W
04/14/2012 E1.00 INCH MADISON NE FIRE DEPT/RESCUE
HAIL COVERS THE GROUND.
0103 PM HAIL BATTLE CREEK 42.00N 97.60W
04/14/2012 E1.00 INCH MADISON NE TRAINED SPOTTER
0117 PM HAIL 7 SW NORFOLK 41.96N 97.51W
04/14/2012 M1.75 INCH MADISON NE LAW ENFORCEMENT
0125 PM HAIL 2 ESE NORFOLK 42.02N 97.38W
04/14/2012 M1.50 INCH MADISON NE EMERGENCY MNGR
0138 PM FLASH FLOOD 3 SSW GREENWOOD 40.92N 96.46W
04/14/2012 LANCASTER NE TRAINED SPOTTER
WATER IS FILLING UP A LOW AREA ON INTERSTATE 80 WEST
BOUND. ENTIRE RIGHT LANE IS UNDER WATER. TRAFFIC BACKED
UP AS A RESULT.
0150 PM HAIL E RANDOLPH 40.87N 95.56W
04/14/2012 M1.00 INCH FREMONT IA TRAINED SPOTTER
0157 PM FLASH FLOOD NORFOLK 42.03N 97.42W
04/14/2012 MADISON NE EMERGENCY MNGR
HEAVY RAIN HAS CAUSED FLASH FLOODING ACROSS THE NORTHERN
PORTIONS OF THE COUNTY.
0214 PM HAIL 7 NW FAIRBURY 40.21N 97.27W
04/14/2012 E0.88 INCH JEFFERSON NE TRAINED SPOTTER
JUST STARTED.
0214 PM HAIL 7 W FAIRBURY 40.14N 97.31W
04/14/2012 M1.00 INCH JEFFERSON NE TRAINED SPOTTER
LASTED ABOUT ONE MINUTE.
0230 PM HEAVY RAIN 10 NW STANTON 42.05N 97.36W
04/14/2012 E3.50 INCH STANTON NE EMERGENCY MNGR
3.5 INCHES OF RAIN. SEVERAL COUNTY ROADS FLOODED.
0232 PM HAIL COBURG 40.92N 95.27W
04/14/2012 E1.75 INCH MONTGOMERY IA LAW ENFORCEMENT
0242 PM HEAVY RAIN RED OAK 41.01N 95.22W
04/14/2012 M2.25 INCH MONTGOMERY IA FIRE DEPT/RESCUE
QUITE A BIT OF STREET FLOODING IN RED OAK FROM 40 MINUTES
OF VERY HEAVY RAIN.
0243 PM FLOOD RED OAK 41.01N 95.22W
04/14/2012 MONTGOMERY IA LAW ENFORCEMENT
SOME STREET FLOODING IN RED OAK.
0250 PM HAIL 2 SW GRANT 41.12N 95.01W
04/14/2012 E1.00 INCH MONTGOMERY IA PUBLIC
0310 PM TSTM WND DMG 3 S DAYKIN 40.28N 97.30W
04/14/2012 JEFFERSON NE EMERGENCY MNGR
SEVERAL IRRIGATION PIVOTS OVERTURNED AND ONE FOOT TREES
DOWNED.
0321 PM TSTM WND DMG DAYKIN 40.32N 97.30W
04/14/2012 JEFFERSON NE TRAINED SPOTTER
24 INCH DIAMETER TREES BLOWN DOWN...SOME ONTO HOMES.
0330 PM FLASH FLOOD PENDER 42.11N 96.71W
04/14/2012 THURSTON NE EMERGENCY MNGR
WATER OVER HIGHWAY 9 SOUTH OF PENDER.
0335 PM HAIL 9 S BURCHARD 40.02N 96.35W
04/14/2012 M1.50 INCH PAWNEE NE EMERGENCY MNGR
ALONG HIGHWAY 99 ON THE NEBRASKA AND KANSAS STATE LINE.
0345 PM HAIL ELK CREEK 40.29N 96.13W
04/14/2012 M0.88 INCH JOHNSON NE EMERGENCY MNGR
0347 PM FLOOD RED OAK 41.01N 95.22W
04/14/2012 MONTGOMERY IA LAW ENFORCEMENT
EXTENSIVE STREET FLOODING ON THE EAST SIDE OF TOWN.
0409 PM HAIL JOHNSON 40.41N 96.00W
04/14/2012 M0.75 INCH NEMAHA NE TRAINED SPOTTER
0415 PM HAIL 7 NE ELK CREEK 40.36N 96.03W
04/14/2012 E1.00 INCH NEMAHA NE PUBLIC
0418 PM FLASH FLOOD WILBER 40.48N 96.96W
04/14/2012 SALINE NE TRAINED SPOTTER
STREET FLOODING REPORTED.
0418 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
04/14/2012 JEFFERSON NE TRAINED SPOTTER
REPORT OF STREET FLOODING WITH WATER UP TO CURBS.
0452 PM TSTM WND DMG STERLING 40.46N 96.38W
04/14/2012 JOHNSON NE TRAINED SPOTTER
4 INCH DIAMETER TREE LIMB BLOWN DOWN. 4 BY 8 FOOT SHEET
OF ALUMINUM ROOFING TORN OFF SHED.
0500 PM TSTM WND DMG STERLING 40.46N 96.38W
04/14/2012 JOHNSON NE TRAINED SPOTTER
6 TO 10 INCH TREE LIMBS DOWN IN TOWN EVERYWHERE
0500 PM TSTM WND DMG STERLING 40.46N 96.38W
04/14/2012 JOHNSON NE TRAINED SPOTTER
2 FOOT DIAMETER TREES BLOWN OVER. ANNOUNCER BOOTH AT THE
FOOTBALL FIELD DESTROYED.
0510 PM TSTM WND DMG 2 SW TALMAGE 40.51N 96.05W
04/14/2012 NEMAHA NE EMERGENCY MNGR
IRRIGATION PIVOT DESTROYED. TREES TWISTED. MACHINE SHED
DESTROYED. NEAR INTERSECTION OF 736 AND 629 ROAD.
0510 PM TSTM WND DMG 1 N COOK 40.52N 96.16W
04/14/2012 OTOE NE TRAINED SPOTTER
SIGNIFICANT DAMAGE TO A HOME.
0513 PM TORNADO 3 SE COOK 40.48N 96.12W
04/14/2012 JOHNSON NE LAW ENFORCEMENT
0528 PM TSTM WND GST NEBRASKA CITY 40.68N 95.86W
04/14/2012 M61.00 MPH OTOE NE AWOS
0530 PM TSTM WND DMG 5 NNW NEBRASKA CITY 40.74N 95.89W
04/14/2012 OTOE NE EMERGENCY MNGR
6 HOMES DAMAGED...2 OF WHICH MAY NOT BE LIVABLE. 50 TO
100 TREES IN AN ORCHARD LAYED FLAT A LITTLE BIT SOUTH.
TIME ESTIMATED.
0538 PM TSTM WND GST 1 S UNION 40.80N 95.92W
04/14/2012 E78.00 MPH CASS NE LAW ENFORCEMENT
ON HIGHWAY 75, 78 MPH WINDS BLOWING AROUND DEBRIS.
0540 PM TSTM WND DMG 3 SW THURMAN 40.79N 95.79W
04/14/2012 FREMONT IA EMERGENCY MNGR
5 SEMI TRUCKS BLOWN OFF INTERSTATE 29 BETWEEN MILE MARKER
16 AND 18.
0541 PM HEAVY RAIN LINCOLN 40.82N 96.69W
04/14/2012 M2.36 INCH LANCASTER NE EMERGENCY MNGR
ACROSS THE CITY OF LINCOLN RAINFALL REPORTS RANGED FROM
1.58 TO 2.36 INCHES FOR THE EVENT.
0541 PM HEAVY RAIN 7 WNW PLATTSMOUTH 41.05N 96.02W
04/14/2012 M2.42 INCH CASS NE TRAINED SPOTTER
0558 PM TSTM WND DMG EMERSON 41.02N 95.40W
04/14/2012 MILLS IA TRAINED SPOTTER
2 FOOT DIAMETER TREES BLOWN DOWN.
0600 PM HEAVY RAIN LINCOLN 40.82N 96.69W
04/14/2012 M2.80 INCH LANCASTER NE CO-OP OBSERVER
SINCE RAIN BEGAN TODAY.
0611 PM TSTM WND DMG 5 S PLATTSMOUTH 40.94N 95.89W
04/14/2012 CASS NE TRAINED SPOTTER
LARGE TREES DOWN IN THE BEAVER LAKE AREA
0613 PM FUNNEL CLOUD SHENANDOAH 40.76N 95.37W
04/14/2012 PAGE IA TRAINED SPOTTER
0624 PM HEAVY RAIN 2 W OFFUTT AFB 41.11N 95.96W
04/14/2012 M3.25 INCH SARPY NE AMATEUR RADIO
SINCE 7 AM.
0625 PM TSTM WND DMG 4 SW CLARINDA 40.70N 95.09W
04/14/2012 PAGE IA TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH. SEVERAL TREE LIMBS BROKEN,
AVERAGE SIZE WAS 1/2 INCH. SOME QUARTER SIZE HAIL.
0641 PM FLASH FLOOD 6 E FIRTH 40.53N 96.49W
04/14/2012 LANCASTER NE TRAINED SPOTTER
WATER OVER A BRIDGE ON HIGHWAY 43.
0652 PM HEAVY RAIN OMAHA 41.26N 96.01W
04/14/2012 M1.58 INCH DOUGLAS NE ASOS
EPPLEY AIRFIELD PRECIPITATION FROM 1152 AM TO 552 PM
0652 PM HEAVY RAIN OMAHA 41.26N 96.01W
04/14/2012 M1.58 INCH DOUGLAS NE ASOS
PRECIPTATION AT EPPLEY AIRFIELD FROM 1152 AM TO 552 PM
0654 PM HEAVY RAIN FIRTH 40.53N 96.60W
04/14/2012 M3.75 INCH LANCASTER NE AMATEUR RADIO
FROM 82ND AND FIRTH ROAD.
&&
VDEWALDLocal storm report, Apr 14, 7:51 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
751 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD LINCOLN 40.82N 96.69W
04/14/2012 LANCASTER NE BROADCAST MEDIA
SEVERAL INCHES OF WATER REPORTED OVER EASTBOROUGH LANE
AND VINE STREETS IN LINCOLN.
&&
PEARSONSpecial weather statement, Apr 14, 9:25 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SAT APR 14 2012
NEZ042-150300-
PLATTE NE-
925 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 1000 PM
CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR GENOA...OR 21 MILES WEST OF
COLUMBUS...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESTON...HUMPHREY...TARNOV AND CORNLEA.
THIS INCLUDES HIGHWAY 81 BETWEEN MILE MARKERS 126 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.
&&
LAT...LON 4174 9761 4174 9725 4165 9726 4145 9770
4150 9771 4153 9770 4153 9778 4159 9783
4161 9783
TIME...MOT...LOC 0220Z 234DEG 42KT 4154 9775
BOUSTEADLocal storm report, Apr 14, 9:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
927 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 4 NW RED OAK 41.05N 95.28W
04/14/2012 M78 MPH MONTGOMERY IA EMERGENCY MNGR
GUST MEASURED BY WEATHER STATION AT 4 FT HEIGHT. DAMAGE
TO TREES AND POWER POLES AND SOME STRUCTURAL DAMAGE.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:02 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 58 min |
| Apr 14, 9:17 PM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 31 hr |
| Apr 14, 9:25 PM CDT | Special Weather Statement | OAX | Platte | 35 min |
| Apr 14, 10:51 PM CDT | Special Weather Statement | OAX | Cedar, Pierce | 24 min |
| Apr 14, 11:01 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 29 min |
| Apr 14, 11:26 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Seward | 34 min |
| Apr 14, 11:31 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 29 min |
| Apr 14, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 38 min |
| Apr 15, 12:09 AM CDT | Special Weather Statement | OAX | Nemaha, Richardson | 36 min |
| Apr 15, 12:12 AM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Apr 15, 12:28 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 21 min |
| Apr 15, 12:41 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 34 min |
| Apr 15, 2:05 AM CDT | Special Weather Statement | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 85 min |
| Apr 15, 10:23 AM CDT | River Flood Warning | OAX | Nemaha | 11 hr |
| Apr 15, 10:23 AM CDT | River Flood Warning | OAX | Richardson | 21 hr |
| Apr 15, 1:53 PM CDT | Special Weather Statement | OAX | Knox | 67 min |
| Apr 15, 2:06 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 54 min |
| Apr 15, 2:11 PM CDT | Tornado Warning | OAX | Knox | 49 min |
| Apr 15, 2:30 PM CDT | Tornado Warning | OAX | Knox | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.